Home » Articles posted by Sophia

Author Archives: Sophia

Sponsors

CCSE Journals
Sciedu Press
Macrothink Institute
Redfame Publishing

International Journal of Statistics and Probability: Call for papers (Vol. 2, No. 4, November 2013)

International Journal of Statistics and Probability (IJSP) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all areas of statistics and probability.

We are seeking submissions for the issue of Vol. 2, No. 4, Nov. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/ijsp and submit online. You may also e-mail submissions to ijsp@ccsenet.org.

More information about Canadian Center of Science and Education, please find at http://ccsenet.org/web/

Journal of Mathematics Research: Call for Papers (Vol. 5, No. 4, December 2013)

Journal of Mathematics Research (JMR) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all aspects of mathematics.

We are seeking submissions for the issue of Vol. 5, No. 3, Sep. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/jmr and submit online. You may also e-mail submissions to jmr@ccsenet.org.

International Journal of Statistics and Probability: Call for papers (Vol. 2, No. 4, November 2013)

International Journal of Statistics and Probability (IJSP) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all areas of statistics and probability.

We are seeking submissions for the issue of Vol. 2, No. 4, Nov. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/ijsp and submit online. You may also e-mail submissions to ijsp@ccsenet.org.

More information about Canadian Center of Science and Education, please find at http://ccsenet.org/web/

International Journal of Statistics and Probability: Call for Papers

International Journal of Statistics and Probability (IJSP) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all areas of statistics and probability.

We are seeking submissions for the issue of Vol. 2, No. 3, Aug. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/ijsp and submit online. You may also e-mail submissions to ijsp@ccsenet.org.

Journal of Mathematics Research: Call for Papers

Journal of Mathematics Research (JMR) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all aspects of mathematics.

We are seeking submissions for the issue of Vol. 5, No. 3, Sep. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/jmr and submit online. You may also e-mail submissions to jmr@ccsenet.org.

 

International Journal of Statistics and Probability: Call for Papers

International Journal of Statistics and Probability (IJSP) is an open-access, international, double-blind peer-reviewed journal published by  the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all areas of statistics and probability.

It is journal policy to publish work deemed by peer reviewers to be a coherent and sound addition to scientific knowledge and to put less emphasis on interest levels, provided that the research constitutes a useful contribution to the field.

20120321-COVER

If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/ijsp and submit online. You may also e-mail submissions to ijsp@ccsenet.org.

Please feel free to share this information with your colleagues and associates.